# SDR TWAA9778001

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI - FLT 427 - DURING CRUISE AFT GALLEY OVEN EMITTED SMOKE.  REMOVED AND REPLACED OVEN, MFG PN 8203-11-0000, MANUFACTURED BY BUDERUS SELL CORPORATION.  OPS CHECK NORMAL.  CHECK C - 11-20-96 - JFK.  (X)
